# SDR UALA2012082204697

- Difficulty date: August 19, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 58,109 hours, 16,268 cycles
- Engine: Pwa PW2037
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL FROM LEFT WING DRYBAY DRAIN HOLES.  WIPED DOWN AFTER FUELING NO SEEPAGE NOTED, OK FOR DISPATCH.  TO BE RE-CHECKED BEFORE EACH FLIGHT AFTER FUELING COMPLETE.
